MAUDE Adverse Event Report: CELESTICA ELECTRONICS S PTE LTD BIS; ELECTRODE, CUTANEOUS

CELESTICA ELECTRONICS S PTE LTD BIS; ELECTRODE, CUTANEOUS
Model Number 186-0160
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 186-0106 - 186-0106 quatro sensor x25, lot# 1111201l.This report is being submitted as part of a retrospective review and remediation per crp no.1000199834/nc36.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the sensor were used with the modules and stand alone monitors and the sensors failed on all of them.The reading was too low and the customer said that there were not even on the forehead properly and started reading a bis of below 30.When it were in the correct place, the reading was below 30 even though the patient were very lighty sedated.There was no reported patient outcome.

Brand Name
BIS
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN  554910
Manufacturer (Section G)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN   554910
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18619186
Report Number2936999-2024-00188
Device Sequence Number2466241
Product Code GXY
UDI-Device Identifier20884521657837
UDI-Public20884521657837
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K002734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2022
Device Model Number186-0160
Device Catalogue Number186-0160
Device Lot Number0611211L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexUnknown